Previous |  Up |  Next

Article

References:
[1] Персидский К. П.: Об одной теореме Ляпунова. ДАН, XIV, 9 (1937). Zbl 0131.10103
[2] Курцвейлъ Я.: К обращению первой теоремы Ляпунова об устойчивости двишения. Чех. матем. журнал, Т. 5 (80), 1955, 382-398. MR 0077747 | Zbl 1160.26300
[3] Красовский Н. Н.: Об обращении теоремы К. П. Персидского о равномерной устойчивости. ПММ 1955, 19, № 3, 273-278. MR 0069348 | Zbl 1160.26300
[4] Yoshizava Т.: On the stability of solutions of a system of differential equations. Memoirs of the College of science Univ. of Kyoto XXIX, No 1, 1955, 27-33 Serie A math. MR 0075383
[5] Курцвейлъ Я.: Об обращении второй теоремы Ляпунова об устойчивости движения. Чех. матем. журнал, Т. 6 (81), 1956, No 2, 217 - 259, No 4, 455-484. MR 0085403 | Zbl 0995.90522
Partner of
EuDML logo